# SDR QXEA200501569

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,299 hours, 12,059 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG163Q
- Part serial: 2445XL
- Condition: Warning Light
- Location: Dc System
- Part time: 664 hours, 603 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT 2303:  AFTER START NR 2 DC GENERATOR CAUTION LIGHT REMAINS ILLUMINATED.  MAINTENANCE REPLACED NR 2 DC GENERATOR IAW MTC 6243101.  AIRCRAFT REMAINS CAT III.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
